# SDR SWAA2022030482021

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING IB BOLT COVER (542CR) IS CRACKED / REPLACED #3 CANUE FAIRING I/B BOLT COVER (542CR) IAW GERNAL INDUSTRIES PROCEDURES. WILL BE INSTALL ON JPANEL INSTALLATION CUSTOMER CARD NUMBER JPANEL 540 CLOSE. 56260U 12APR19
